# SDR UPS00432497

- Difficulty date: April 18, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 66,582 hours, 15,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: 65B229061
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 44, FLAP TRACK FWD FUSE BOLT CORRODED.  REPLACED BOLT.  NUMBER 3 FLAP TRACK FWD FUSE BOLT REPLACED IAW MM 27-51-25.
